# SDR COMA9512021

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- Engine: Pwa PW118
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Fuel Filter
- Part number: 725825
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENGINE FUEL FILTER BYPASS WARNING CAME ON.  REPLACED FUEL FILTER.
